# SDR DALA2018121107141

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 61,522 hours, 26,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Binding
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 690, L/P 0859143) ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:610 / INTERIOR. REINSTALLED SCREW 3R DOOR - ARM/DISARM OK.
